Aa
A
A
Close
Avatar universal
addiction and weight loss
my girl friend is addicted to script meds and buying on line perc 10mg zanax .5mg and fiorcet w codiene 40 mg of coarce she doesnt have a problem in 30 days 90 val 100 perc and 90 fiorcet in a year and a half she has lost 50 lbs the doctors sent her for all the usual tests but are neg I dont think they did a tox she is dying before me and I'm helpless she is a chronic abuser nothing wrong with her and can convince family
Cancel
8 Answers
Page 1 of 1
352798 tn?1399301754
So, what are you asking? Unfortunately, she is the one that has to decide to change.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
does these drugs cause extreme weightloss
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I personally didnt lose any weight off of these drugs, & never really needed to, but after taking methadone for many years is when I lost weight, & I lost it really fast, so now Im trying to gain a few pounds. This could be associated with depression or many other things, if shes a addict who is using, their could be many things you may or may not be aware of.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
199177 tn?1332183097
Yes it could ,however many other things could as well. Has she ever suffered from an eating disorder? I gained 30 pnds when I was using
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
340590 tn?1290955741
i lost alot of weight.  i got down to 97 lbs.  i thinkn it really depends onthe person.  but, bottomline is unless she wants help there is very little you can do.  good luck.
cathy
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
352798 tn?1399301754
It does depend on the person. Many after quitting have gained, some have lost. Same is true while they used.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I lost so much weight when I was on the norocs, because I was doing
so many that I would vomit aleast twice a day or more.

The DR's thought there was something wrong with me and wanted to send
me for text, but I know what was causing the weight loss.

And yes she must want the help.

cocobean
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I lost alot of weight when I was taking the pills and I never sat still,I gained it all back plus more when I started taking the methodone.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources